ACA App
Annals of Cardiac Anaesthesia Annals of Cardiac Anaesthesia Annals of Cardiac Anaesthesia
Home | About us | Editorial Board | Search | Ahead of print | Current Issue | Archives | Submission | Subscribe | Advertise | Contact | Login 
Users online: 870 Small font size Default font size Increase font size Print this article Email this article Bookmark this page
Read this article

 


    Article Cited by others

LETTER TO EDITOR

Global left and right ventricular dysfunction after tranexamic acid administration in a polytrauma patient

Samanta Sukhen, Samanta Sujay, Jain Kajal, Batra Y K, Samanta Sukhen, Samanta Sujay, Jain Kajal, Batra Y K

Year : 2013| Volume: 16| Issue : 4 | Page no: 305-307

   This article has been cited by
 
1 Whatęs New for Tranexamic Acid?
Xavier Muschart,Pol Vincent
The Journal of Emergency Medicine. 2016;
[Pubmed]  [Google Scholar] [DOI]
2 Tranexamic acid
Reactions Weekly. 2014; 1484(1): 32
[Pubmed]  [Google Scholar] [DOI]